# SDR C2XA96CL024

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Handle
- Part number: 12037995001
- Condition: Worn
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3216 - CREW REPORTED, THAT THE NOSE WHEEL STEERING DISCONNECTS WHEN MAKING FULL LEFT TURNS WITH THE TILLER AND RUDDER PEDALS.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE STEERING HANDLE IAW EMB-120 MM 32-50-01, OPERATIONAL CHECKS WERE GOOD IAW EMB-120 MM 32-50-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
